The multifractal structure of super-brownian motion
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 1, p. 97-138
@article{AIHPB_1998__34_1_97_0,
     author = {Perkins, Edwin and Taylor, S. James},
     title = {The multifractal structure of super-brownian motion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {1},
     year = {1998},
     pages = {97-138},
     zbl = {0905.60031},
     mrnumber = {1617713},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_1_97_0}
}
Perkins, Edwin A.; Taylor, S. James. The multifractal structure of super-brownian motion. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 1, pp. 97-138. http://www.numdam.org/item/AIHPB_1998__34_1_97_0/

[BEP] M.T. Barlow, S.N. Evans and E.A. Perkins, Collision Local Times and Measure-valued Processes, Can. J. Math., Vol. 43, 1991, pp. 897-938. | MR 1138572 | Zbl 0765.60044

[B] A.S. Besicovich, A general form of the covering principle and relative differentiation of additive functions, Proc. Camb. Phil. Soc., Vol. 41, 1945, pp. 103-110. | MR 12325 | Zbl 0063.00352

[C] C.D. Cutler, Measure disintegrations with respect to a σ-stable monotone index and the pointwise representation of packing dimension, Rend del Circolo Math di Palermo, Vol. 28, 1992, pp. 319-340. | MR 1183059 | Zbl 0762.28004

[D1] D.A. Dawson, Infinitely divisible random measure and superprocesses, in Proc. 1990 Workshop on Stochastic Analysis and Related Topics, 1992, Silivri, Turkey. | MR 1203373

[D2] D.A. Dawson Measure-valued Markov Processes, Ecole d'Eté de Probabilités de Saint-Flour XXI, Lecture Notes in Math., Vol. 1541, 1993, pp. 1-260, Springer, Berlin. | MR 1242575 | Zbl 0799.60080

[DIP] D.A. Dawson, I. Iscoe and E.A. Perkins, Super-Brownian motion: Path properties and hitting probabilities, Probab. Theory Related Fields, Vol. 83, 1989, pp. 135-206. | MR 1012498 | Zbl 0692.60063

[DP] D.A. Dawson and E.A. Perkins, Historical Processes, Memoirs of the Amer. Math. Soc., Vol. 93, no. 454, 1991, 179 p. | MR 1079034 | Zbl 0754.60062

[EP] S.N. Evans and E.A. Perkins, Absolute continuity results for superprocesses with some applications, Trans. Amer. Math. Soc., Vol. 325, 1991, pp. 661-681. | MR 1012522 | Zbl 0733.60062

[F] K.J. Falconer, Fractal Geometry: mathematics foundations and applications, Wiley, 1990, New York. | MR 1102677 | Zbl 0689.28003

[Fr] O. Frostman, Potentiel d'équilibre et capacité des ensembles avec quelques applications à la théorie des fonctions, Medd Lunds Univ. Math. Sem., Vol. 3, 1935, pp. 1-188. | JFM 61.1262.02 | Zbl 0013.06302

[Ha] T.C. Halsey, M.H. Jensen, L.P. Kadanoff, I. Procaccia and B.I. Shraiman, Fractal measures and their singularities, Phys. Rev., Vol. A33, 1986, pp. 1141-1151. | MR 823474

[K] F.B. Knight, Essentials of Brownian Motion and Diffusion, American Math. Soc., 1981, Providence. | MR 613983 | Zbl 0458.60002

[LG1] J.F. Le Gall, A class of path-valued Markov processes and its applications to superprocesses, Probab. Theory Related Fields, Vol. 95, 1993, pp. 25-46. | MR 1207305 | Zbl 0794.60076

[LG2] J.F. Le Gall, A path-valued Markov process and its connection with partial differential equations, Proceedings of the First European Congress of Mathematics, (1994)a, pp. 185-212, Birkhäuser, Boston. | MR 1341844 | Zbl 0812.60058

[LG3] J.F. Le Gall, A lemma on super-Brownian motion with some applications, Festschift in Honor of E.B. Dynkin (M. Friedlin, ed.), 1994b, pp. 237-251, Birkhäuser, Boston. | MR 1311723 | Zbl 0812.60066

[LPT] J.F. Le Gall, E.A. Perkins and S.J. Taylor, The packing measure of the support of super-Brownian motion, Stoch. Proc. Appl., Vol. 59, 1995, pp. 1-20. | MR 1350253 | Zbl 0848.60078

[O] L. Olsen, A multifractal formalism, Advances in Mathematics, Vol. 116, 1995, pp. 82-195. | MR 1361481 | Zbl 0841.28012

[P1] E.A. Perkins, The Hausdorff measure of the closed support of super-Brownian motion, Ann. Inst. H. Poincaré, Vol. 25, 1989, pp. 205-224. | Numdam | MR 1001027 | Zbl 0679.60053

[P2] E.A. Perkins, Measure-valued branching diffusions with spatial interactions, Probab. Theory Related Fields, Vol. 94, 1992, pp. 189-245. | MR 1191108 | Zbl 0767.60044

[PT] E.A. Perkins and S.J. Taylor, Uniform measure results for the image of subsets under Brownian motion, Probab. Theory Related Fields , Vol. 76, 1987, pp. 257-289. | MR 912654 | Zbl 0613.60071

[T] S.J. Taylor, On the connection between generalized capacities and Hausdorff measures, Proc. Cambridge Philos. Soc., Vol. 57, 1961, pp. 524-531. | MR 133420 | Zbl 0106.26802

[TT] S.J. Taylor and C. Tricot, Packing measure and its evaluation for a Brownian path, Trans. Amer. Math. Soc., Vol. 288, 1985, pp. 679-699. | MR 776398 | Zbl 0537.28003

[Tr] R. Tribe, The connected components of the closed support of super-Brownian motion, Probab. Theory Related Fields, Vol. 89, 1991, pp. 75-87. | MR 1109475 | Zbl 0722.60084